# SDR UPS04M42510

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft time: 21,028 hours, 5,292 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING SLAT TRACK NR 16, I/B WEB SUSPECTED CRACK.  HFEC INSPECT CUTOUT FOUND TEAR AT LHW SLAT TRACK NR 16 I/B WEB.  REMOVAL ACCESS AS PER AMM 27-80-32 R45.  CRACKED I/B WEB AT RHW SLAT NR 16 REMOVED PER SRM 51-33-01 & 51-35-01 V2R34.  PICK UP HOLES ON NEW WEB & INSTALLED NEW WEB AS PER SRM 51-33-01 & 51-35-01 V2R34.  RHW SLAT TRACK NR 16 TRACK REINSTALLED AS PER AMM27-80-32 R45.
